# SDR SWIA201438299

- Difficulty date: June 21, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 37,246 hours, 35,013 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 46535D1
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO BOTTLE LOW MESSAGE.  REPLACED THE SMALL CARGO FIRE BOTTLE.
